Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal cause rage, irritability rapid cycli HEART~

Posted by MoparFan91 on July 26, 2006, at 22:19:04

In reply to Re: Lamictal cause rage, irritability rapid cycli, posted by HEART~ on July 23, 2006, at 10:18:08

> > Hey Scott,
> Thanks for the reply. The AD I withdrew and think am still withdrawing from is awful Cymbalta. Don't even get me started on this drug. It has been a complete hell with this drug.. Anyhow my concern and focus now is the Lamictal.
> To answer I have never had problems with anger and rage till withdrawing from this drug, it actually began the next day I stopped the last 20mg...I also began Lamictal that night because I needed to begin it badly. Oh I only started Lamictal at 12.5mgs..a low low dose soooo hmm perhaps Lamictal is not responsible..Ok this is getting into some perspective now. But like I said my worry is that rage could be part of my cycle..is that possible? I pretty much went from hypo symptoms to rage and anger after Cymbalta withdrawal. I have also heard that Lamictal can cause rapid cycling, hypomania..so I am just not sure.
>
>
>

I had the same issues with Lexapro (aka Lexacoaster in my case).

I took 40mg of that drug. It kept taking me from the Hell to the Mountains of the Moon. While I was taking the drug, I was going from extreme high to extreme low. The classic full blown manic states & phases I had on the drug were 'not' a normal part of my initial mood disorder. My bipolar spectrum disorder pretty much involves recurrent major depressive episodes and mixed states of anxiety, agitation, high nrg, and depression.

I stopped the 40mg of Lexacoaster without a taper. I had 5 days of physical withdrawals that were quite unpleasant but weren't the worst in the world. After that, I had a ~2 week state of feeling good, motivated, mild euphoric (mid-grade hypomanic state). After that, I began sinking down into "Die schwarze Zone" (The Black Zone) again. The depression then was 10x worse than ever, like yours. I was in mixed rage and black depression. Metaphorically, I was in Hell.

Basically, that had been another delayed withdrawal I was going through. This was the 4th week after I had stopped the Lexacoaster.

I bought Taurine and started taking 6 grams per day in 3 div. doses, and it helped me to ascend back up to Earth.

I was put on the Lexacoaster in addition to Lamictal and Topamax, both of which were doing ok for my mood, in order to treat residual OCD problems.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MoparFan91 thread:669643
URL: http://www.dr-bob.org/babble/20060724/msgs/670928.html